# SDR TSAA9972466

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- Engine: Pwa JT8D9A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 658385B1
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 263 - HNL-LIH - COMPRESSOR STALL NR 2 ENGINE THROTTLE UP OFF OF IDLE.  ABORTED TAKEOFF.  RETURNED TO GATE.  REMOVED AND REPLACED NR 2 ENGINE PRESSURE BLEED CONTROL VALVE.  SYSTEM LEAK CHECK AND OPS CHECK GOOD PER MM 75-31-11.  AIRCRAFT RETURNED TO SERVICE.  (M)
